# SDR HNAA2016020100027

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8102
- Aircraft serial: 234
- Aircraft time: 48,160 hours, 55,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IS OUT AT ROW 6DF.  R & R BULBS AT ROW 6DF. OPS CHECKED GOOD.
